MathSciNet Relay Station
MathSciNet bibliographic data
MR26088 (10,105b) 10.0X
Erdös, P. On the density of some sequences of integers. Bull. Amer. Math. Soc. 54, (1948). 685–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement